Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Cause of severe headache post intake of abortion pill - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   I had a medical abortion (pill) three weeks ago. I just got my menstrual period and I'm suffering from very serious headaches/migraines or pressure in my head. I am very concerned. I don't know if it has to do with hormone changes or it's been caused by the Mifepristone and Misoprostol. Please help!
Doctor :   Hi
Doctor :   I am Dr.XXX here
User :   Hello
Doctor :   Let me read your query
User :   ok
Doctor :   Ok
Doctor :   May I know your age?
User :   I'm 36
Doctor :   Ok
Doctor :   After such medical abortion
Doctor :   you shall have hormonal fluctuations
Doctor :   which can alter your body functions
Doctor :   and produce such symptoms
User :   uhmmm
User :   The gynecologist who assisted me assured me before I made the decision that I was going to perfectly fine and that the pills were approved by the FDA.
Doctor :   Ok
Doctor :   but such minor disturbances are inevitable
Doctor :   as there is a hormonal interference
User :   I've had these headaches/migraines for the past five days. I feel an XXXXXXXX around my head, pressure in the front, pain in the back of my head, have nausea, etc.
Question is related to
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor